Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Tarakanov Valerii Evgen'evich
(full list of publications)
| by years | scientific publications | by types |



   2013
1. V. E. Tarakanov, A. M. Zubkov, “Cycle structure of power mappings in a residue classes ring”, Discrete Math. Appl., 23:3-4 (2013), 273–298  mathnet  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)

   2010
2. V. E. Tarakanov, “On the convergence of iterations for a method of solution of discrete logarithm representation problem by means of rational approximations”, Mat. Vopr. Kriptogr., 1:4 (2010), 111–125  mathnet  crossref  elib

   2009
3. V. E. Tarakanov, R. A. Zatorskii, “A Relationship between Determinants and Permanents”, Math. Notes, 85:2 (2009), 267–273  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)

   2008
4. V. E. Tarakanov, “To the solution of the problem on the representation of discrete logarithm of a number as a sum of logarithms of small numbers by means of rational approximation”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 192–206  mathnet

   2007
5. V. E. Tarakanov, “Some Remarks on Arithmetical Properties of Recursive Sequences on Elliptic Curves over a Finite Field”, Math. Notes, 82:6 (2007), 836–842  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
6. V. E. Tarakanov, “On an approach to the solution of the discrete logarithm problem by means of rational approximations”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 301–313  mathnet

   2006
7. V. E. Tarakanov, “Linear recurrent sequences on elliptic curves an their application in cryptography”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 340–356  mathnet

   2004
8. V. E. Tarakanov, “New Series of Rational Approximations and Some of Their Applications”, Math. Notes, 76:2 (2004), 219–237  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2003
9. V. E. Tarakanov, “An Application of the Gauss Lemma to the Study of Pseudorandom Sequences Based on Quadratic Residues”, Math. Notes, 73:4 (2003), 562–570  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2002
10. V. N. Sachkov, V. E. Tarakanov, Combinatorics of nonnegative matrices, Translations of Mathematical Monographs, 213, American Mathematical Society, Providence, RI, 2002 , x+269 pp.  mathscinet  zmath
11. V. E. Tarakanov, “On the automorphism groups of generalized de Bruijn graphs”, Tr. Diskr. Mat., 5, Fizmatlit, Moscow, 2002, 235–240  mathnet

   2001
12. V. E. Tarakanov, “Maximum Matchings in the $n$-Dimensional Cube”, Math. Notes, 69:3 (2001), 411–420  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
13. F. M. Malyshev, V. E. Tarakanov, “On $(v,k)$-configurations”, Sb. Math., 192:9 (2001), 1341–1364  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus
14. V. E. Tarakanov, “Divisibility properties of points on elliptic curves over finite field”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 243–258  mathnet

   2000
15. V. N. Sachkov, V. E. Tarakanov, Combinatorics of nonnegative matrices, Progress in Theoretical and Applied Discrete Mathematics, 2, TVP, Moscow, 2000 , 448 pp. (in Russian)  mathscinet
16. V. E. Tarakanov, “On the set of values of a cubic polynomial over a simple finite field”, Tr. Diskr. Mat., 3, Fizmatlit, Moscow, 2000, 283–294  mathnet

   1999
17. V. E. Tarakanov, “Automorphism groups of circulants, and adjacency matrices of graphs”, Math. Notes, 65:3 (1999), 335–342  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)

   1997
18. F. M. Malyshev, V. E. Tarakanov, “Generalized de Bruijn graphs”, Math. Notes, 62:4 (1997), 449–456  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 5)
19. V. E. Tarakanov, “Estimates of the independence number of a hypergraph and the Ryser conjecture”, Math. Notes, 61:6 (1997), 731–738  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   1996
20. Yu. V. Bolotnikov, “Partially decomposable and totally indecomposable nonnegative matrices”, Math. Notes, 59:5 (1996), 463–476  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   1995
21. Yu. V. Bolotnikov, V. E. Tarakanov, “Nonnegative matrices with zero permanent”, Math. Notes, 58:4 (1995), 1021–1028  mathnet  crossref  mathscinet  zmath  isi

   1994
22. V. E. Tarakanov, “Cyclic binary matrices and groups of their permutation automorphisms”, Math. Notes, 55:4 (1994), 394–401  mathnet  crossref  mathscinet  zmath  isi  scopus

   1993
23. V. E. Tarakanov, “On the properties of interchange operations in classes of $(0,1)$-matrices”, Math. Notes, 53:4 (1993), 443–448  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   1992
24. V. E. Tarakanov, “The edge independence number and the covering number for regular graphs”, Discrete Math. Appl., 2:1 (1992), 1–10  mathnet  mathscinet  zmath

   1989
25. V. E. Tarakanov, “Covering numbers of regular multigraphs”, Math. Notes, 46:4 (1989), 798–804  mathnet  crossref  mathscinet  zmath  isi  scopus

   1988
26. V. E. Tarakanov, “Linear transformations and $(0,1)$-matrices”, Proc. Steklov Inst. Math., 177 (1988), 143–156  mathnet  mathscinet  zmath

   1985
27. V. E. Tarakanov, Combinatorial problems and $(0,1)$-matrices, Problems of Science and Technological Progress, “Nauka”, Moscow, 1985 , 192 pp. (Russian)  mathscinet
28. V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (nonnegative matrices, algorithmic problems)”, J. Soviet Math., 29:1 (1985), 1051–1099  mathnet  crossref  mathscinet  zmath  scopus

   1983
29. V. E. Tarakanov, “Depth of $(0,1)$-matrices with the same row and same column sums”, Math. Notes, 34:3 (1983), 718–725  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus
30. V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (matrix problems, order theory)”, J. Soviet Math., 21:6 (1983), 910–937  mathnet  crossref  mathscinet  zmath  scopus

   1980
31. V. E. Tarakanov, “Combinatorial problems on binary matrices”, Combinatorial analysis, 5, Moskov. Gos. Univ., Moscow, 1980, 4–15  mathscinet
32. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “On some classes of random variables on cycles of permutations”, Math. USSR-Sb., 36:1 (1980), 87–99  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1977
33. Ju. V. Bolotnikov, V. E. Tarakanov, “Limit distributions in problems on the cycles of random permutations”, Combinatorial and asymptotic analysis, 2, Krasnojarsk. Gos. Univ., Krasnoyarsk, 1977, 62–68  mathscinet

   1976
34. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “Asymptotic normality of some variables connected with the cyclic structure of random permutations”, Math. USSR-Sb., 28:1 (1976), 107–117  mathnet  crossref  mathscinet  zmath  isi (cited: 7)

   1975
35. V. E. Tarakanov, V. P. Chistyakov, “On the cycle structure of random permutations”, Math. USSR-Sb., 25:4 (1975), 559–565  mathnet  crossref  mathscinet  zmath

   1973
36. V. E. Tarakanov, “Maximum height of arbitrary classes of $(0,1)$-matrices and some of its applications”, Math. USSR-Sb., 21:3 (1973), 467–484  mathnet  crossref  mathscinet  zmath

   1972
37. O. V. Sarmanov, B. A. Sevast'yanov ,V. E. Tarakanov, “Some combinatorial identities”, Math. Notes, 11:1 (1972), 77–80  mathnet  crossref  mathscinet  zmath  zmath  elib  scopus (cited: 2)

   1968
38. V. E. Tarakanov, “Relations of maximal depth of classes of square $(0,1)$-matrices with various parameters”, Math. USSR-Sb., 6:1 (1968), 53–63  mathnet  crossref  mathscinet  zmath
39. V. E. Tarakanov, “Maximal depth of a class of $(0,1)$-matrices”, Math. USSR-Sb., 4:1 (1968), 3–12  mathnet  crossref  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2019